Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    3
  • views
    1985

Day 11 on isotretioin


Sean.potter

273 views

I'm really fed up with acne, so I'm creating a blog to document my accutane/isotretinoin regimen. Today my was worse than I've ever noticed before. The accutane is really badly drying out my face, so badly that I have to put on moisturizer every 15-30 minutes to keep my face from scaling and peeling. The breakout is what's really bad though. Pimples are popping up all over my chin and my cheeks. I feel like a walking zit monster or something. I feel pretty crappy about my face between the severe dry skin and the really awful breakout. I've heard that this is normal when you start accutane. Is that true? Well I'm just trying to look toward the future when the medication makes my skin look clean for once. Let me me know if you have any suggestions as to how to solve this severe breakout and dryness problem.

2 Comments


Recommended Comments

What is your dosage? Initial breakout is very common, but it will get better... until it gets bad again :doubt: I'm not trying to scare you but accutane is one hell of a rollercoaster, one day your face looks fabulous and the next day it's breaking out really bad. And it may sound horrible, but just keep positive and think about the results. Anyhow, accutane works differently for everyone. But good luck with your treatment!! Keep on moisturizing and never let acne get you down! :- (And if the dryness is unbearable, you could try lower dosage until your body can handle isotretinoin better)

Link to comment
What is your dosage? Initial breakout is very common, but it will get better... until it gets bad again :doubt: I'm not trying to scare you but accutane is one hell of a rollercoaster, one day your face looks fabulous and the next day it's breaking out really bad. And it may sound horrible, but just keep positive and think about the results. Anyhow, accutane works differently for everyone. But good luck with your treatment!! Keep on moisturizing and never let acne get you down! :- (And if the dryness is unbearable, you could try lower dosage until your body can handle isotretinoin better)
My dosage is 30mg twice a day. Thanks for the advice!
Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×